Advertisement

Lax pair and lump solutions for the (2+1)-dimensional DJKM equation associated with bilinear Bäcklund transformations

  • Li Cheng
  • Yi Zhang
  • Mei-Juan Lin
Article
  • 16 Downloads

Abstract

We aim to explore exact solutions and integrable properties to the (2+1)-dimensional DJKM equation. Based on the bilinear Bäcklund transformation, we first furnish Lax pair and complex exponential wave function solutions, and then give complexitons or hyperbolic function solutions. Moreover, via the nonlinear superposition formula, the construction procedure for presenting rational solutions is improved. The key step is that all the involved parameters are extended to the complex field. In particular, we show that the (2+1)-dimensional DJKM equation possesses a general class of lump solutions when \({\sigma }^2=-1\).

Keywords

DJKM equation Bäcklund transformation Lax pair Complexiton Lump solution 

Mathematics Subject Classification

35Q51 35Q53 37K40 

Notes

Acknowledgements

The authors express their sincere thanks to the referees and editors for their valuable comments.

Compliance with ethical standards

Conflict of interest

The authors declare that they have no conflict of interest.

References

  1. 1.
    Hirota, R.: The Direct Method in Soliton Theory. Cambridge University Press, New York (2004)CrossRefGoogle Scholar
  2. 2.
    Hu, X.B., Willox, R.: Some new exact solutions of the Novikov–Veselov equation. J. Phys. A: Math. Gen. 29, 4589–4592 (1996)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Hu, X.B.: Hirota-type equations, soliton solutions, Bäcklund transformations and conservation laws. J. Partial Differ. Equ. 3, 87–95 (1990)zbMATHGoogle Scholar
  4. 4.
    Ma, W.X., You, Y.: Rational solutions of the Toda lattice equation in Casoratian form. Chaos Solitons Fractals 22, 395–406 (2004)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Zhen, H.L., Tian, B., Wang, Y.F., Liu, D.Y.: Soliton solutions and chaotic motions of the Zakharov equations for the Langmuir wave in the plasma. Phys. Plasmas 22, 032307 (2015)CrossRefGoogle Scholar
  6. 6.
    Wazwaz, A.M.: Multiple-soliton solutions for a (3 + 1)-dimensional generalized KP equation. Commun. Nonlinear Sci. Numer. Simul. 17, 491–495 (2012)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Ma, W.X.: Complexiton solutions to integrable equations. Nonlinear Anal. 63, e2461–e2471 (2005)CrossRefGoogle Scholar
  8. 8.
    Ma, W.X.: Complexiton solutions to the Korteweg–de Vries equation. Phys. Lett. A 301, 35–44 (2002)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Ma, W.X.: Riemann–Hilbert problems and \(N\)-soliton solutions for a coupled mKdV system. J. Geom. Phys. 132, 45–54 (2018)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Nie, H., Zhu, J.Y., Geng, X.G.: Trace formula and new form of \(N\)-soliton to the Gerdjikov–Ivanov equation. Anal. Math. Phys. 8, 415–426 (2018)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Ma, W.X.: Lump solutions to the Kadomtsev–Petviashvili equation. Phys. Lett. A 379, 1975–1978 (2015)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Ma, W.X., Zhou, Y.: Lump solutions to nonlinear partial differential equations via Hirota bilinear forms. J. Differ. Equ. 264, 2633–2659 (2018)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Yang, J.Y., Ma, W.X., Qin, Z.Y.: Lump and lump-soliton solutions to the (2+1)-dimensional Ito equation. Anal. Math. Phys. 8, 427–436 (2018)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Ma, W.X., Zhou, Y., Dougherty, R.: Lump-type solutions to nonlinear differential equations derived from generalized bilinear equations. Int. J. Mod. Phys. B 30, 1640018 (2016)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Lü, X., Ma, W.X., Chen, S.T., Khalique, C.M.: A note on rational solutions to a Hirota–Satsuma-like equation. Appl. Math. Lett. 58, 13–18 (2016)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Chen, S.T., Ma, W.X.: Lump solutions to a generalized Bogoyavlensky–Konopelchenko equation. Front. Math. China 13, 525–534 (2018)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Satsuma, J., Ablowitz, M.J.: Two-dimensional lumps in nonlinear dispersive systems. J. Math. Phys. 20, 1496–1503 (1979)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Hu, X.B.: Rational solutions of integrable equations via nonlinear superposition formulae. J. Phys. A: Math. Gen. 30, 8225–8240 (1997)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Hu, X.B., Tam, H.W.: Application of Hirota’s bilinear formalism to a two-dimensional lattice by Leznov. Phys. Lett. A 276, 65–72 (2000)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Ma, W.X., You, Y.: Solving the Korteweg-de Vries equation by its bilinear form: Wronskian solutions. Trans. Am. Math. Soc. 357, 1753–1778 (2005)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Ma, W.X., Li, C.X., He, J.S.: A second Wronskian formulation of the Boussinesq equation. Nonlinear Anal. TMA 70, 4245–4258 (2009)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Cheng, L., Zhang, Y.: Rational and complexiton solutions of the (3+1)-dimensional KP equation. Nonlinear Dyn. 71, 605–613 (2013)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Zhou, Y., Ma, W.X.: Applications of linear superposition principle to resonant solitons and complexitons. Comput. Math. Appl. 73, 1697–1706 (2017)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Dorizzi, B., Grammaticos, B., Ramani, A., Winternitz, P.: Are all the equations of the Kadomtsev–Petviashvili hierarchy integrable? J. Math. Phys. 27, 2848–2852 (1986)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Hu, X.B., Li, Y.: Bäcklund transformation and nonlinear superposition formula of DJKM equation. Acta Math. Sci. 11, 164–172 (1991). (in Chinese)CrossRefGoogle Scholar
  26. 26.
    Hu, X.B., Li, Y.: A two-parameter Bäcklund transformation and nonlinear superposition formula of DJKM equation. J. Grad. Sch. Chin. Acad. Sci. 6, 8–17 (1989). (in Chinese)Google Scholar
  27. 27.
    Wang, Y.H., Wang, H., Temuer, C.: Lax pair, conservation laws, and multi-shock wave solutions of the DJKM equation with Bell polynomials and symbolic computation. Nonlinear Dyn. 78, 1101–1107 (2014)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Yuan, Y.Q., Tian, B., Sun, W.R., Chai, J., Liu, L.: Wronskian and Grammian solutions for a (2+1)-dimensional Date–Jimbo–Kashiwara–Miwa equation. Comput. Math. Appl. 74, 873–879 (2017)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Zhang, D.D., Zhang, D.J.: On decomposition of the ABS lattice equations and related Bäcklund transformations. J. Nonlinear Math. Phys. 25, 34–53 (2018)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Hu, X.B., Tam, H.W.: Some recent results on integrable bilinear equations. J. Nonlinear Math. Phys. 8, 149–155 (2001)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Ma, W.X., Abdeljabbar, A.: A bilinear Bäcklund transformation of a (3+1)-dimensional generalized KP equation. Appl. Math. Lett. 25, 1500–1504 (2012)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Ma, W.X., Yong, X.L., Zhang, H.Q.: Diversity of interaction solutions to the (2+1)-dimensional Ito equation. Comput. Math. Appl. 75, 289–295 (2018)MathSciNetCrossRefGoogle Scholar
  33. 33.
    Chen, S.T., Ma, W.X.: Lump solutions of a generalized Calogero–Bogoyavlenskii–Schiff equation. Comput. Math. Appl. 76, 1680–1685 (2018)MathSciNetCrossRefGoogle Scholar
  34. 34.
    Zhao, H.Q., Ma, W.X.: Mixed lump-kink solutions to the KP equation. Comput. Math. Appl. 74, 1399–1405 (2017)MathSciNetCrossRefGoogle Scholar
  35. 35.
    Zhang, J.B., Ma, W.X.: Mixed lump-kink solutions to the BKP equation. Comput. Math. Appl. 74, 591–596 (2017)MathSciNetCrossRefGoogle Scholar
  36. 36.
    Manukure, S., Zhou, Y., Ma, W.X.: Lump solutions to a (2+1)-dimensional extended KP equation. Comput. Math. Appl. 75, 2414–2419 (2018)MathSciNetCrossRefGoogle Scholar
  37. 37.
    Yong, X.L., Ma, W.X., Huang, Y.H., Liu, Y.: Lump solutions to the Kadomtsev–Petviashvili I equation with a self-consistent source. Comput. Math. Appl. 75, 3414–3419 (2018)MathSciNetCrossRefGoogle Scholar
  38. 38.
    Ma, W.X.: Abundant lumps and their interaction solutions of (3+1)-dimensional linear PDEs. J. Geom. Phys. 133, 10–16 (2018)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Normal SchoolJinhua PolytechnicJinhuaChina
  2. 2.Department of MathematicsZhejiang Normal UniversityJinhuaChina

Personalised recommendations